# SDR IPXA2024103179960

- Difficulty date: October 31, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 30,801 hours, 20,306 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Sys
- Condition: Out Of Balance
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GROUND MAIN TANKS WERE FULL. 1.4 IN CTR TANK. ON TAKEOFF AT 5000', CTR TANK FUEL WENT TO ZERO WITH CTR PUMPS OFF & NORMAL FUEL CONFIGURATION, AT 10,000 FT THROUGH 25,000 FT, THE LEFT FUEL QTY DECRE PERFORMED 757 FIM TASK 28-21 FAULT TREE 815, NO DEFECTS NOTED. SYSTEM IS OK, ALSO PERFORMED 757 FIM ASK 28-41 FAULT TREE 843- FUEL QTY PROCESSOR BITE. NO PREVIOUS FLIGHT FAULTS, NO PRESENT FAULTS. PERFORMED FUEL QTY INDICATOR TEST IAW 757 AMM 28-41-04-404-007. ALL TESTS PASS, FUEL SYSTEM OPERATES NORMAL AT THIS TIME. NO 365 DAY HISTORY OF FUEL IMBLANACE. OK TO CONTINUE
